Ukrainian Mathematical Journal

, Volume 60, Issue 8, pp 1210–1217 | Cite as

On maximal stable orders on an inverse semigroup of finite rank with zero

  • V. D. Derech

We consider maximal stable orders on semigroups that belong to a certain class of inverse semigroups of finite rank.


Binary Relation Inverse Semigroup Finite Length Finite Rank Inclusion Relation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    E. S. Lyapin, “On maximal two-sided stable orders in semigroups,” Izv. Vyssh. Uchebn. Zaved., Ser. Mat., 34, No. 3, 88–94 (1963).Google Scholar
  2. 2.
    V. D. Derech, “On maximal stable orders on certain biideal extensions of the Brandt semigroup,” in: Semigroups and Their Homomorphisms [in Russian], Leningrad (1991), pp. 12–18.Google Scholar
  3. 3.
    V. D. Derech, “Congruences of a permutable inverse semigroup of finite rank,” Ukr. Mat. Zh., 57, No. 4, 469–473 (2005).zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    A. H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups, Vol. 1, American Mathematical Society, Providence, RI (1964).Google Scholar
  5. 5.
    M. Petrich, Inverse Semigroups, Wiley, New York (1984).zbMATHGoogle Scholar
  6. 6.
    B. M. Schein, “Completions, translational hulls and ideal extensions of inverse semigroups,” Czech. Math. J., 23, 575–610 (1973).MathSciNetGoogle Scholar
  7. 7.
    A. Nagy and P. R. Jones, “Permutative semigroups whose congruences form a chain,” Semigroup Forum, 69, No. 3, 446–456 (2004).zbMATHMathSciNetGoogle Scholar
  8. 8.
    A. G. Kurosh, Lectures on General Algebra [in Russian], Nauka, Moscow (1973).Google Scholar
  9. 9.
    H. Hamilton, “Permutability of congruences on commutative semigroups,” Semigroup Forum, 10, No. 1, 55–66 (1975).zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    V. D. Derech, “Structure of a permutable Mann semigroup of finite rank,” Ukr. Mat. Zh., 58, No. 6, 742–746 (2006).zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    B. M. Schein, “Representation of ordered semigroups,” Mat. Sb., 65, No. 2, 188–197 (1964).MathSciNetGoogle Scholar
  12. 12.
    S. M. Goberstein, “Fundamental order relations on inverse semigroups and on their generalizations, ” Semigroup Forum, 21, 285–328 (1980).zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    V. Derech, “On permutable inverse semigroups of finite rank,” in: Abstracts of the Fifth International Algebraic Conference in Ukraine, Odessa (2005), p. 57.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  • V. D. Derech
    • 1
  1. 1.Vinnytsya National Technical UniversityVinnytsyaUkraine

Personalised recommendations